MAUDE Adverse Event Report: IMMUCOR, INC. GAMMACLONE ANTI-D (MONOCLONAL BLEND); BLOOD GROUPING REAGENT

IMMUCOR, INC. GAMMACLONE ANTI-D (MONOCLONAL BLEND); BLOOD GROUPING REAGENT
Catalog Number 0066420
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On may 7, 2019 immucor technical services advised the customer of this statement from the package insert for the anti-d (monoclonal blend) gamma-clone that states, "red blood cells of the crawford phenotype are agglutinated at the immediate-spin test phase and are usually nonreactive at the weak d phase." customer was advised that a sample related issue cannot be ruled out.The product was determined to be performing as expected.(b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected positive reaction with gammaclone anti-d (monoclonal blend).

Brand Name
GAMMACLONE ANTI-D (MONOCLONAL BLEND)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8625324
Report Number1034569-2019-00099
Device Sequence Number2212372
Product Code KSF
UDI-Device Identifier10888234001348
UDI-Public10888234001348
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BL 103629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue Number0066420
Device Lot Number506270
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1